Toxins Build Up: 9 Signs You Need To Be Concerned

Toxins Build Up 9 Signs You Need To Be Concerned

Toxins accumulate progressively as a result of our modern day lifestyle. Particularly relevant sources of external aggressors are pollution, pesticides, and hormones found in our food. These toxins build up and sadly result in a toxic meltdown.

 

Our stress levels and exposure to toxins are not about to change, it seems it would be a good idea to monitor our toxin levels. In addition, watch out for the following:

Toxins and their sources:

1. Sugar Cravings

2. Low or inconsistent energy levels due to a sluggish system

3. Bloating or gas

4. Brain fog and difficulty focussing

5. Mood swings incl. Irritability/anxiety

6. Caffeine addiction

7. Fluid retention as well as insufficient elimination

8. Migraines and headaches repeatedly

9. Binge eating and drinking

 

It is important to remember many other health issues that may share the above symptoms, however, a detox when done the right way can benefit everyone and give a renewed boost of energy.

It will also quickly eliminate any signs and symptoms that were associated with toxic build up, as a result giving you an accurate reflection of any potential underlying health issues.

 

Eliminate Toxins Effectively With A Medical Detox Program:

The Clear Change Program enhances the body’s natural metabolic detoxification processes while providing adequate fuel for both cleansing and other daily activities. As a result, it supports energy metabolism and overall well-being.

 

It is super healthy to do regular detoxification of the body to keep the body functioning properly. As a result, you can ensure that you maintain your optimum health at all times.

Comments

Your email address will not be published. Required fields are marked *

  1. M Pollock

    Thank you for the informative article on the Liver & Detoxification.
    Unfortunately I am forced to take pain and anti-inflamatory medication to control back/hip pain.
    I have experienced bloating/gas/fluid retention as well as irritability/anxiety plus low energy levels. Could this be due to the paracetamol? I attributed the low energy levels to lack of motivatation due to pain?

    Reply
    • Beauty desk

      Hi Maxwell

      It sounds as though you mave an imbalance in the gut here is a little more info https://www.healthrenewal.co.za/digestive-disorders, but ideally it would be best to see one of our doctors so that they can assist you in fixing the problem and not just dampening the symptoms. You can find our branches here http://bit.ly/2DNKDTT Regards Heather

      Reply
659